Assistant Professor

Dr. Ram Baran Verma

Department of Mathematics

Interests

  1. Elliptic and parabolic partial differential equations

Education

2008

Lal Bahadur Shastri Degree collage Gonda, U.P
India
B.Sc.

2011

University of Allahabad
India
M.Sc.

2018

IIT Gandhinagar
India
Ph.D.

Experience

  • 01-06-2018 to 17-12-2019, Post-Doctoral position | TIFR- CAM, Bengaluru

Research Interest

  • I am interested in the study of the existence and regularity properties of the solutions of elliptic and parabolic equations.

List of Publications

  • Agnid Banerjee, Ram Baran Verma, C1,α Regularity for degenerate fully nonlinear elliptic equations with Neumann boundary conditions, Potential Analysis, DOI: 10.1007/s11118-021-09918-z. Page no. 1–39
  • Karthik Adimurthi, Agnid Banerjee, R. B. Verma, Twice differentiability of solutions to fully nonlinear parabolic equations near the boundary, Non linear Analysis Volume 197 Year 2020, Page no 1-16.
  • Ramesh Manna, R. B. Verma, Borderline gradient estimates at the bound ary in Carnot groups, Proceedings of the Royal Society of Edinburgh Sec tion A: Mathematics, Doi:10.1017/prm.2020.86. Page no. 1–34.
  • J. Tyagi, R. B. Verma, Lyapunov type inequality for extremal Pucci’s equa tions, Journal of the Australian Mathematical Society , Volume 109 , Year 2020 Page no. 416 –430.
  • J. Tyagi, R. B. Verma, Existence of solutions to fully nonlinear elliptic equations with gradient nonlinearity , Taiwanese Journal of Mathematics, Volume 21, Year. 2017 Page no. 1037–1056.
  • G. Dwivedi, J. Tyagi, R. B. Verma, ”Stability of positive solution to frac tional logistic equations”, Funkcialaj Ekvacioj, Volume 62 Year-2019 Page No. 61–73.
  • Positive solution to Puuci’s extremal equations with singular and gradient nonlinearity-J. Tyagi and Ram Baran Verma, Discrete and Continuous Dynamical Systems Series-A, 39 , 2637-2659 (2019)
  • Positive solution of extremal Pucci’s equations with singular and sublinear nonlinearity, J. Tyagi, and Ram Baran Verma,-Mediterranean Journal of Mathematics, DOI 10.1007/s00009-017-0950-6 (2017)
  • On the bifurcation for fractional Laplace equations- G. Dwivedi, J.Tyagi and Ram Baran Verma Mathematische Nachrichten, DOI: 10.1002/mana201600250
  • A Survey on the existence, uniqueness and regularity questions to fully nonlinear elliptic partial differential equations, J. Tyagi and Ram Baran Verma, Differential Equations and Application, 8(2) 135—205 (2016)

Contact Details

  • E-mail id:  rambaran.v@srmap.edu.in
  • Mobile No.:
TOP